# SDR C2XA09IA164

- Difficulty date: June 25, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 23,838 hours, 22,574 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 8271013
- Part serial: 00012
- Condition: Inoperative
- Location: Cockpit
- Part time: 2,873 hours, 2,888 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2104 - THE CREW REPORTED WHEN COMMANDED GEAR SW TO UP, GEAR DID NOT RETRACT.  TEN TO FIFTEEN SECONDS LATER CREW RECEIVED A LANDING GEAR LEVER DISAGREE MESSAGE ON EICAS, AND THE GEAR RETRACTED, AND EXTENDED NORMALLY.  THE AIRCRAFT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SELECTOR LEVER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
